Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (5), pp.1947-1985
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00523525
Contributeur : Philippe Macé <>
Soumis le : mardi 5 octobre 2010 - 15:02:48
Dernière modification le : mercredi 12 octobre 2016 - 01:02:48

Identifiants

  • HAL Id : hal-00523525, version 1

Collections

Citation

I. Nourdin, G. Peccati, G. Reinert. Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (5), pp.1947-1985. <hal-00523525>

Partager

Métriques

Consultations de la notice

59